MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. CRIT-LINE III BLOODCHAMBER II; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS

ERIKA DE REYNOSA, S.A. DE C.V. CRIT-LINE III BLOODCHAMBER II; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Model Number CRIT-LINE III BLOODCHAMBER II
Medical Device Problem Codes Disconnection (1171); Leak/Splash (1354)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 05/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The alleged event is not confirmed.The device was not returned to the manufacturing plant for investigation.An investigation of the product history records was conducted by the manufacturer.There were no deviations or non-conformances during the manufacturing process.In addition, the product history review confirmed the labeling, material, and process controls were within specification.
 
Event or Problem Description
Hemodialysis clinic contact reported that a crit-line iii blood chamber popped off the top of the dialyzer during hemodialysis treatment, resulting in patient blood loss.It is unknown if there was medical intervention.The volume of blood loss is unknown.Additional information was solicited.

Brand Name
CRIT-LINE III BLOODCHAMBER II
Common Device Name
ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
MDR Report Key7579725
Report Number2937457-2018-01641
Device Sequence Number2364768
Product Code KOC
UDI-Device Identifier00840861102020
UDI-Public00840861102020
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K160749
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCRIT-LINE III BLOODCHAMBER II
Device Catalogue Number191058
Device Lot Number16071320
Was Device Available for Evaluation? No
Device Age MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2018
Initial Report FDA Received Date06/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1